MathSciNet Relay Station
MathSciNet bibliographic data
MR265982 (42 #891) 47.48
Lin, Sue-chin On smoothness of gentle perturbations. Bull. Amer. Math. Soc. 75 1969 445–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement